Economics at your fingertips  

An application of the maximum likelihood test to the change-point problem

Edit Gombay and Lajos Horvath

Stochastic Processes and their Applications, 1994, vol. 50, issue 1, 161-171

Abstract: A maximum-likelihood-type statistic is derived for testing a sequence of observations for no change in the parameter against a possible change. We prove that the limit distribution of the suitably normalized and centralized statistic is double exponential under the null hypothesis.

Keywords: maximum; likelihood; parameter; estimation; standardized; partial; sums; limit; theorem; double; exponential; distribution (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-26
Handle: RePEc:eee:spapps:v:50:y:1994:i:1:p:161-171